# SDR AALA20010601

- Difficulty date: March 26, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT LIGHT AT SEAT 15D TOO BRIGHT.  REPLACED EMERGENCY EXIT LIGHT AT SEAT 15D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
